Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 29, NWS Mobile, AL

April 4, 2013

NWS Mobile, AL issued this small craft advisory at Apr 4, 2013, 1:16 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2013, 1:16 AM CDT (06:16 UTC)
Expired
Apr 5, 2013, 10:30 AM CDT
In force
33 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WHUS74 KMOB 040616
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
116 AM CDT THU APR 4 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM FRIDAY FOR GULF
COASTAL WATERS OF ALABAMA AND NORTHWEST OUT TO 60 NM...

.A SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON UNTIL 1
PM FRIDAY AFTERNOON FOR THE INSHORE WATERS OF ALABAMA AND NORTHWEST
FLORIDA...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH MIDDAY THEN BECOME NORTHWEST AND BUILD THIS
AFTERNOON IN THE WAKE OF THE COLD FRONT MOVING ACROSS THE DEEP SOUTH
EARLY THIS AFTERNOON.


GMZ650-655-670-675-041415-
/O.EXP.KMOB.SC.Y.0028.000000T0000Z-130404T0600Z/
/O.NEW.KMOB.SC.Y.0029.130404T0616Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
116 AM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT FRIDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHEAST TO EAST WINDS 20 KNOTS AND GUSTY BECOMING
  NORTHWEST 20 TO 25 KNOTS AND GUSTY IN THE AFTERNOON.

* SEAS: 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-041415-
/O.EXP.KMOB.SC.Y.0028.000000T0000Z-130404T0600Z/
/O.NEW.KMOB.SC.Y.0029.130404T1800Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
116 AM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM CDT FRIDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM
CDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST TO NORTHEAST WINDS AROUND 15 KNOTS AND GUSTY BECOMING
  NORTHWEST 20 TO 25 KNOTS AND GUSTY IN THE AFTERNOON.

* SEAS: BAYS AND INLAND WATERWAYS A MODERATE CHOP TO CHOPPY BECOMING
  MOSTLY ROUGH IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
549 
WHUS74 KMOB 041521
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1021 AM CDT THU APR 4 2013

...A SMALL CRAFT ADVISORY NOW IN EFFECT STARTING TONIGHT UNTIL 1 PM
FRIDAY FOR GULF COASTAL WATERS OF ALABAMA AND NORTHWEST OUT TO 60
NM...

.THE NORTHWEST TO NORTHEAST WINDS OVER THE MARINE AREA TODAY WILL 
BECOME NORTHWESTERLY AROUND 20 KNOTS THIS EVENING AND OVERNIGHT AS A
COLD FRONT MOVES SOUTHEAST ACROSS THE REGION. THIS WILL PRODUCE
HAZARDOUS SEAS AND ROUGH BOATING CONDITIONS ACROSS THE COASTAL WATERS
OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TODAY THROUGH
FRIDAY MORNING. 

GMZ650-655-670-675-042330-
/O.CAN.KMOB.SC.Y.0029.000000T0000Z-130405T1800Z/
/O.NEW.KMOB.SC.Y.0030.130405T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1021 AM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT
FRIDAY. 

* WINDS: NORTHWEST TO NORTHEAST WINDS 10 TO 15 KNOTS TODAY BECOMING
  NORTHWEST 20 TO 25 KNOTS THIS EVENING AND OVERNIGHT. 

* SEAS: 3 FEET NEAR SHORE AND 5 FEET WELL OFFSHORE BUILDING TO 5 TO 7
  FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-042330-
/O.EXT.KMOB.SC.Y.0029.130405T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1021 AM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
1 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS TODAY BECOMING NORTHWEST 20 TO 25
  KNOTS AND GUSTY TONIGHT.

* SEAS: BAYS AND INLAND WATERWAYS A LIGHT TO MODERATE CHOP TODAY
  BECOMING MOSTLY ROUGH THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
348 
WHUS74 KMOB 042057
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT THU APR 4 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT THROUGH FRIDAY
MORNING FOR GULF COASTAL WATERS OF ALABAMA AND NORTHWEST OUT TO 60
NM...

.THE NORTHWEST TO NORTHEAST WINDS OVER THE MARINE AREA TODAY WILL
BECOME NORTHWESTERLY AROUND 20 KNOTS LATE TONIGHT AS A COLD FRONT
MOVES SOUTHEAST ACROSS THE REGION. THIS WILL PRODUCE HAZARDOUS SEAS
AND ROUGH BOATING CONDITIONS ACROSS THE COASTAL WATERS OF ALABAMA AND
THE WESTERN FLORIDA PANHANDLE LATE TODAY THROUGH FRIDAY MORNING.

GMZ650-655-670-675-050500-
/O.CON.KMOB.SC.Y.0030.130405T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
357 PM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST TO NORTHEAST WINDS 10 TO 15 KNOTS TODAY 
  BECOMING NORTHWEST 20 TO 25 KNOTS THIS EVENING AND OVERNIGHT. 

* SEAS: 3 FEET NEAR SHORE AND 5 FEET WELL OFFSHORE BUILDING TO 5 
  TO 7 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-050500-
/O.CON.KMOB.SC.Y.0029.130405T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
357 PM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS TODAY BECOMING NORTHWEST 20 TO 
  25 KNOTS AND GUSTY TONIGHT. 

* SEAS: BAYS AND INLAND WATERWAYS A LIGHT TO MODERATE CHOP TODAY 
  BECOMING MOSTLY ROUGH THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
993 
WHUS74 KMOB 050312
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1012 PM CDT THU APR 4 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT THROUGH
FRIDAY MORNING FOR GULF COASTAL WATERS OF ALABAMA AND NORTHWEST
OUT TO 60 NM...

.THE NORTHWEST TO NORTHEAST WINDS OVER THE MARINE AREA TODAY WILL
BECOME NORTHWESTERLY AROUND 20 KNOTS LATE TONIGHT AS A COLD FRONT
MOVES SOUTHEAST ACROSS THE REGION. THIS WILL PRODUCE HAZARDOUS
SEAS AND ROUGH BOATING CONDITIONS ACROSS THE COASTAL WATERS OF
ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATE TODAY THROUGH
FRIDAY MORNING.

GMZ650-655-670-675-051115-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1012 PM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST TO NORTHEAST WINDS 10 TO 15 KNOTS BECOMING
  NORTHWEST 20 TO 25 KNOTS OVERNIGHT.

* SEAS: 3 FEET NEAR SHORE AND 5 FEET WELL OFFSHORE BUILDING TO 5 
  TO 7 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-051115-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1012 PM CDT THU APR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY. 

* WINDS: NORTHWEST 10 TO 15 KNOTS TODAY BECOMING NORTHWEST 20 TO 
  25 KNOTS AND GUSTY TONIGHT. 

* SEAS: BAYS AND INLAND WATERWAYS A LIGHT TO MODERATE CHOP TODAY 
  BECOMING MOSTLY ROUGH THIS EVENING AND OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
138 
WHUS74 KMOB 050935
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

.HIGH PRESSURE OVER THE SOUTHERN PLAINS AND THE NORTHWEST GULF THIS
MORNING BUILDS EASTWARD. A MODERATE TO STRONG NORTHERLY FLOW
CONTINUES THIS MORNING ALONG WITH MODERATE SEAS.

GMZ650-655-670-675-051800-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
435 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH WINDS 18 TO 23 KNOTS.

* SEAS: 3 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-051800-
/O.CON.KMOB.SC.Y.0029.000000T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
435 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHWEST 14 TO 19 KNOTS. OCCASIONAL GUSTS AROUND 23 KNOTS. 

* SEAS: BAYS AND INLAND WATERWAYS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
751 
WHUS74 KMOB 051530
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1030 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS...

.STRONG OFFSHORE FLOW WILL CONTINUE OVER THE GULF WATERS THROUGH
MIDDAY...WITH WINDS DECREASING BY THIS AFTERNOON. 

GMZ630>635-051630-
/O.CAN.KMOB.SC.Y.0029.000000T0000Z-130405T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1030 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS OVER AREA BAYS AND SOUNDS.
SMALL CRAFT SHOULD STILL EXERCISE CAUTION THROUGH MIDDAY. 

$$

GMZ650-655-670-675-051800-
/O.CON.KMOB.SC.Y.0030.000000T0000Z-130405T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1030 AM CDT FRI APR 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH WINDS 18 TO 22 KNOTS.

* SEAS: 2 TO 3 FEET NEAR SHORE AND 4 TO 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 11:45 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 3, 11:45 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1145 PM CDT WED APR 3 2013

.AVIATION...(06Z ISSUANCE)...AS SURFACE LOW PASSES OVER THE
SOUTHEASTERN THIRD OF THE FA TONIGHT...IFR OR LOWER CIGS AND VISBYS
POSSIBLE THROUGH THE FIRST 12HRS OF THE FORECAST. CIGS RISING TO
MVFR LEVELS DURING THE DAY THURSDAY...BUT EXPECTED TO DROP BACK INTO
IFR LEVELS THURSDAY NIGHT. GENERAL NORTHERLY FLOW EXPECTED THROUGH
THE FORECAST.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM THURSDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Apr 3, 3:43 PM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT WED APR 3 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
343 PM CDT WED APR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE
WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTH CENTRAL
ALABAMA...EAST OF INTERSTATE 65...THROUGH THE DAY ON THURSDAY. THERE
IS A SLIGHT RISK OF A FEW STORMS BECOMING SEVERE IN THESE
AREAS...WITH THE PRIMARY THREATS BEING LARGE HAIL AND LOCALIZED
DAMAGING WIND GUSTS. FURTHER WEST...PRIMARILY SHOWERS ARE EXPECTED
WITH THE THREAT OF SEVERE WEATHER BEING LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE
NECESSARY OVER PORTIONS OF THE FLORIDA PANHANDLE AND SOUTH
CENTRAL ALABAMA ON THURSDAY.

GMZ630>635-650-655-670-675-041200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
343 PM CDT WED APR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG EASTERLY WIND FLOW OVER THE MARINE AREA WILL RESULT IN
HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THIS EVENING.

THUNDERSTORMS WILL INCREASE ACROSS THE FAR OFFSHORE GULF WATERS LATE
TONIGHT. SOME OF THOSE STORMS MAY BECOME STRONG.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG STORMS ARE POSSIBLE OVER THE WESTERN FLORIDA PANHANDLE BAYS
AND GULF WATERS ON THURSDAY AS A SURFACE LOW TRACKS THROUGH THE
REGION. A STRONG OFFSHORE FLOW DEVELOPS BY THURSDAY NIGHT...CREATING
POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH FRIDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:21 AM CDTSmall Craft AdvisoryMOB27 hr

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.